# SDR TRBA201127603

- Difficulty date: October 1, 2011
- Submitted: October 3, 2011
- Operation: Air carrier
- Aircraft: N369AT
- Make and model: Aerosp ATR 72-212
- Aircraft serial: 369
- Aircraft time: 34,436 hours, 32,931 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Sign
- Condition: Broken
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

SERV DOOR EMERGENCY SIGN BROKEN.  R & R SERVICE DOOR EMERGENCY SIGN COVER IAW CMM 33-51-27.
